Sequential regularity in smooth production economies
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 27 (1997)
Issue (Month): 4 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kehoe, Timothy J, 1980.
"An Index Theorem for General Equilibrium Models with Production,"
Econometric Society, vol. 48(5), pages 1211-32, July.
- Timothy J. Kehoe, 1979. "An Index Theorem for General Equilibrium Models with Production," Cowles Foundation Discussion Papers 516, Cowles Foundation for Research in Economics, Yale University.
- Mandler Michael, 1995. "Sequential Indeterminacy in Production Economies," Journal of Economic Theory, Elsevier, vol. 66(2), pages 406-436, August.
- Atsushi Kajii, .
""The Sequential Regularity of Competitive Equilibria and Sunspots'',"
CARESS Working Papres
95-11, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
- Atsushi Kajii, . "The Sequential Regularity of Competitive Equilibria and Sunspots," Penn CARESS Working Papers e2d9482c0b44fc6a481e83aae, Penn Economics Department.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.